Share This Article:

On Least Squares Solutions of Matrix Equation MZN=S

Abstract Full-Text HTML XML Download Download as PDF (Size:106KB) PP. 47-49
DOI: 10.4236/alamt.2013.34009    3,295 Downloads   7,125 Views  

ABSTRACT

Let be a given Hermitian matrix satisfying . Using the eigenvalue decomposition of , we consider the least squares solutions to the matrix equation , with the constraint .

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Y. Zhang, C. Dong and J. Song, "On Least Squares Solutions of Matrix Equation MZN=S," Advances in Linear Algebra & Matrix Theory, Vol. 3 No. 4, 2013, pp. 47-49. doi: 10.4236/alamt.2013.34009.

References

[1] D. S. Cvetkovic-Ilic, “The Reflexive Solutions of the Matrix Equation ,” Computers & Mathematics with Applications, Vol. 51, 2006, pp. 897-902. http://dx.doi.org/10.1016/j.camwa.2005.11.032?
[2] X. Y. Peng, X. Y. Hu and L. Zhang, “The Reflexive and Anti-Reflexive Solutions of the Matrix Equation ,” The Journal of Computational and Applied Mathematics, Vol. 200, 2007, pp. 749-760. http://dx.doi.org/10.1016/j.cam.2006.01.024
[3] Y. X. Yuan and H. Dai, “Generalized Reflexive Solutions of the Matrix Equation and an Associated Optimal Approximation Problem,” Computers & Mathematics with Applications, Vol. 56, 2008, pp. 1643-1649. http://dx.doi.org/10.1016/j.camwa.2008.03.015
[4] A. Herrero and N. Thome, “Using the GSVD and the Lifting Technique to Find Reflexive and Anti-Reflexive Solutions of ,” Applied Mathematics Letters, Vol. 24, 2011, pp. 1130-1141. http://dx.doi.org/10.1016/j.aml.2011.01.039
[5] G. P. Xu, M. S. Wei and D. S. Zheng, “On Solutions of Matrix Equation ,” Linear Algebra and Its Applications, Vol. 279, 1998, pp. 93-100. http://dx.doi.org/10.1016/S0024-3795(97)10099-4

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.